# SDR FDEA200911194046

- Difficulty date: November 19, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTNER HOLE CRACKS AT LT NR1 SLAT INBD TRACK FWD WEB SURFACE.  REMOVED COVE PANEL ON NR 1 SLAT WS 711.5-WS 806.5 IAW SRM 51-40-02.  FABRICATED NEW   COVE PANEL PN 7075-T6 0.050C, BN 1610155 IAW SRM 57-43-01 FIG 1. LOCATED AND   DRILLED IAW SRM 51-40-05. INSTALLED NEW COVE PANEL IAW SRM 51-40-02.  MAJOR REPAIR.
